Haci Mehmet Baskonus
Haci Mehmet Baskonus
Harran University, Faculty of Education, Sanliurfa, Turkey
Dirección de correo verificada de harran.edu.tr
TítuloCitado porAño
The modified trial equation method for fractional wave equation and time fractional generalized Burgers equation
H Bulut, HM Baskonus, Y Pandir
Abstract and Applied Analysis 2013, 2013
1052013
Active control of a chaotic fractional order economic system
H Baskonus, T Mekkaoui, Z Hammouch, H Bulut
Entropy 17 (8), 5771-5783, 2015
912015
The analytical solution of some fractional ordinary differential equations by the Sumudu transform method
Bulut Hasan, Baskonus Haci Mehmet, Belgacem Fethi Bin Muhammad
Abstract and Applied Analysis 2013, 2013
912013
New acoustic wave behaviors to the Davey–Stewartson equation with power-law nonlinearity arising in fluid dynamics
HM Baskonus
Nonlinear Dynamics 86 (1), 177-183, 2016
812016
On the numerical solutions of some fractional ordinary differential equations by fractional Adams-Bashforth-Moulton method
HM Baskonus, H Bulut
Open Mathematics 13 (1), 2015
772015
Exponential prototype structures for (2+1)-dimensional Boiti-Leon-Pempinelli systems in mathematical physics
HM Baskonus, H Bulut
Waves in Random and Complex Media, 1-8, 2016
762016
Fractional dynamics
C Cattani, HM Srivastava, XJ Yang
Fractional Dynamics, 1-5, 2015
732015
On the complex and hyperbolic structures of the longitudinal wave equation in a magneto-electro-elastic circular rod
HM Baskonus, H Bulut, A Atangana
Smart Materials and Structures 25 (3), 035022, 2016
562016
New solitary and optical wave structures to the Korteweg–de Vries equation with dual-power law nonlinearity
Hasan Bulut, Tukur Abdulkadir Sulaiman, Haci Mehmet Baskonus
Optical and Quantum Electronics 48 (12), 564 (1-14), 2016
522016
Numerical simulation and solutions of the two‐component second order KdV evolutionarysystem
A Yokus, HM Baskonus, TA Sulaiman, H Bulut
Numerical Methods for Partial Differential Equations 34 (1), 211-227, 2018
512018
On the complex structures of Kundu-Eckhaus equation via improved Bernoulli sub-equation function method
HM Baskonus, H Bulut
Waves in Random and Complex Media 25 (4), 720-728, 2015
512015
Optical solitons to the space-time fractional (1+ 1)-dimensional coupled nonlinear Schrödinger equation
A Esen, TA Sulaiman, H Bulut, HM Baskonus
Optik 167, 150-156, 2018
472018
Solutions of partial differential equations using the fractional operator involving Mittag-Leffler kernel
M Yavuz, N Ozdemir, HM Baskonus
The European Physical Journal Plus 133 (6), 215, 2018
412018
New complex and hyperbolic function solutions to the generalized double combined Sinh-Cosh-Gordon equation
HM Baskonus
AIP Conference Proceedings 1798 (1), 020018, 2017
412017
On the Novel Wave Behaviors to the Coupled Nonlinear Maccari's System with Complex Structure
Baskonus Haci Mehmet, Sulaiman Tukur Abdulkadir, Bulut Hasan
Optik-International Journal for Light and Electron Optics 131, 1036–1043, 2017
40*2017
New wave behaviors of the system of equations for the ion sound and Langmuir Waves
Baskonus Haci Mehmet, Bulut Hasan
Waves in Random and Complex Media 26 (4), 613-625, 2016
382016
On the soliton solutions to the Nizhnik-Novikov-Veselov and the Drinfel’d-Sokolov systems
C Cattani, TA Sulaiman, HM Baskonus, H Bulut
Optical and Quantum Electronics 50 (3), 138, 2018
372018
New solitary wave solutions to the (2+1)-dimensional Calogero–Bogoyavlenskii–Schiff and the Kadomtsev–Petviashvili hierarchy equations
Haci Mehmet Baskonus, Tukur Abdulkadir Sulaiman, Hasan Bulut
Indian Journal of Physics, 2017
372017
Investigation of various soliton solutions to the Heisenberg ferromagnetic spin chain equation
TA Sulaiman, T Aktürk, H Bulut, HM Baskonus
Journal of Electromagnetic Waves and Applications 32 (9), 1093-1105, 2018
342018
Solitons in an inhomogeneous Murnaghan’s rod
C Cattani, TA Sulaiman, HM Baskonus, H Bulut
The European Physical Journal Plus 133 (6), 228, 2018
342018
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20